MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE ELECTRODE

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE ELECTRODE
Model Number D011
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was suspected to be prematurely depleting.Technical services (ts) discussed the device charge time is a secondary indicator of elective replacement and recommended device replacement within the next ninety days.No adverse patient effects were reported.At this time, the device remains in service.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12686467
Report Number2124215-2021-31957
Device Sequence Number1245793
Product Code LWS
UDI-Device Identifier00802526533808
UDI-Public00802526533808
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2016
Device Model NumberD011
Device Catalogue NumberD011
Device Lot Number436893
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/22/2021
Patient Sequence Number1
Patient Age85 YR